# SDR NACA032720150001

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 74,316 hours, 59,119 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Condition: Fire
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, O

## Discrepancy

APU FIRE ON APPROACH, SHUTDOWN AND BOTTLE DISCHARGED.  INSPECTED APU COMPARTMENT, FIRE LOCALIZED TO EGT HARNESS, AFT SHROUD FIRE SEAL & TAILPIPE FIRELOOP.  INSPECTION FOUND CONDITION SERVICEABLE.  REPLACED APU COMBUSTION LINER/FUEL ATOMIZER ASSY, IGNITER LEAD & EXCITER.  ALL CHECKED GOOD.
